Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
3 years ago my family practitioner prescribed metaprolol, a beta blocker for my high blood pressure?
I have gained 20 pounds that I cannot get rid of. Six months ago, my cardiologist changed the meducation (to treat the high BP) to carvidilol, a ...
1 answer • 21 Apr 2010
1 answer • 8 Jan 2011
In the Database it says that to combine an Ace inhibitor with a beta blocker and Valsartan is dangerous. I am only taking 2 drugs so why does it call ...
1 answer • 14 Mar 2011
I had to discontinue Diovan HCT because of constipation and it also exacerbated my dystonia ( a neurological condition which causes weakness in my ...
0 answers • 23 Aug 2011
... pressure cannot be controlled after 4 other pills. It makes me weak and dizzy and have to sit down. Any comments or knowledge is appreciated. My ...
1 answer • 7 Jul 2014